# SDR AALA201611229008

- Difficulty date: November 21, 2016
- Submitted: November 24, 2016
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 47,223 hours, 28,076 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664609
- Part serial: A5791
- Condition: Defective
- Location: L1 Door
- Part time: 60,574 hours, 25,827 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR WILL NOT ARM,  SLIDE LIGHT ON ECAM FLASHES WHEN ARM LEVER IS PUSHED IN.  R & R THE L1 DOOR ESCAPE SLIDE IAW J/C 26L00025011. THE AIRCRAFT WAS GROUNDED.
